# SDR PIDA07010

- Difficulty date: March 5, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 50,746 hours, 23,649 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEADING EDGE OF LEFT WING AT THE NR 5 SLAT DELAMINATED SIX INCHES FROM THE OUTBOARD END ON THE UPPER SURFACE.  REPAIRED AREA PER SRM 57-41-01 AND SRM 51-70-17 WITH MINOR DEVIATIONS PER EA 57-046.
